ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

.

DOI: 10.46698/w9805-4567-8091-g

Pluriharmonic Definable Functions in Some o-Minimal Expansions of the Real Field

Berraho, M.
Vladikavkaz Mathematical Journal 2021. Vol. 23. Issue 4.
Abstract:
In this paper, we first try to solve the following problem: If a pluriharmonic function \(f\) is definable in an arbitrary o-minimal expansion of the structure of the real field \(\overline{\mathbb{R}}:=(\mathbb{R},+,-,.,0,1,<)\), is this function locally the real part of a holomorphic function which is definable in the same expansion? In Proposition 2.1 below, we prove that this problem has a positive answer if the Weierstrass division theorem holds true for the system of the rings of real analytic definable germs at the origin of \(\mathbb{R}^n\). We obtain the same answer for an o-minimal expansion of the real field which is pfaffian closed (Proposition 2.6) for the harmonic functions. In the last section, we are going to show that the Weierstrass division theorem does not hold true for the rings of germs of real analytic functions at \(0\in\mathbb{R}^n\) which are definable in the o-minimal structure \((\overline{\mathbb{R}}, x^{\alpha_1},\ldots,x^{\alpha_p})\) where \(\alpha_1,\ldots,\alpha_p\) are irrational real numbers.
Keywords: o-minimal structures, pluriharmonic function, Weierstrass division theorem
Language: English Download the full text  
For citation: Berraho, M. Pluriharmonic Definable Functions in Some o-Minimal Expansions of the Real Field, Vladikavkaz Math. J., 2021, vol. 23, no. 4, pp. 35-40. DOI 10.46698/w9805-4567-8091-g
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
1999-2022